논문KCI 등재
NONLINEAR DIFFERENTIAL EQUATIONS AND LEGENDRE POLYNOMIALS
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we study non-linear differential equations associated with Legendre polynomials and their applications. From our study of non- linear differential equations, we derive some new and explicit identities for Legendre polynomials.
Abstract
In this paper, we study non-linear differential equations associated with Legendre polynomials and their applications. From our study of non- linear differential equations, we derive some new and explicit identities for Legendre polynomials.
참고문헌 (34)
- S. Abbasbandy, "Applica-tion of the operational matrix of fractional-order Legendre functions for solving the time-fractional convection-diffusion equation", Appl. Math. Comput, 266, pp.31~40 (2015)
- M. Abramowitz, "Handbook of mathematical functions with for-mulas, graphs, and mathematical tables" (1964), For sale by the Superintendent of Documents, U.S. Government Printing Office
- G. E. Albert, "Asymtotic forms for a general class of hypergeometric func-tions with aapplication to the generalized Legendre functions", Duke. Math. J, 5(2), pp.281~292 (1939)
- G. B. Arfken, "Mathematical methods for physicists", pp.2001, Harcourt
- V. M. Babich, "To the problem on the asymptotics with respect to the indices of the associated Legendre function", Russ. J. Math. Phys, 9(1), pp.6~13 (2002)
- W. N. Bailey, "On the Product of two Legendre Polynomials with Different Ar-guments", Proc. London Math. Soc, S2-41(3), pp.215~
- 2006, , ~
- D. Beckwith, "Notes: Legendre Polynomials and Polygon Dissections?", Amer. Math. Monthly, 105(3), pp.256~257 (1998)
- S. L. Belousov, "Tables of normalized associated Legendre polynomials" (1962), Pergamon Press
- W. C. Brenke, "On the summability and generalized sum of a series of Legendre polynomials", Bull. Amer. Math. Soc, 39(10), pp.821~824 (1933)
- L. Carlitz, "Some arithmetic properties of the Legendre polynomials", Acta Arith, 4, pp.99~107 (1958)
- L. Carlitz, "Some congruence properties of the Legendre polynomials", Math. Mag, 34, pp.387~390 (1960)
- L. Carlitz, "Some integrals containing products of Legendre polynomials", Arch. Math, 12, pp.334~340 (1961)
- C.-Y. Chen, "The origin and math-ematical characteristics of the super-universal associated-Legendre polynomials", Commun. Theor. Phys. (Beijing), 62(3), pp.331~337 (2014)
- Y. M. Chen, "Based on fractional-order Le-gendre functions solving a class of fractional-order differential equations", Math. Numer. Sin, 37(1), pp.21~33 (2015)
- S. Choi, "Relation between primes and nontrivial zeros in the Riemann hypothesis, Legendre polynomials, modified zeta func-tion and Schrodinger equation", J. Math. Phys, 53(12), pp.122108~ (2012)
- R. Courant, "Methods of mathematical physics. Vol. I" (1953), Inter-science Publishers, Inc.
- G. Dattoli, "The Laguerre and Legendre poly-nomials from an operational point of view", Appl. Math. Comput, 124(1), pp.117~127 (2001)
- M. Hazewinkel, "Legendre polynomials, Encyclopedia of Mathematics" (2001), Springer
- I. R. Horng, "Design of optimal observers with specified eigenval-ues via shifted Legendre polynomials", J. Optim. Theory Appl, 51(1), pp.179~188 (1986)
- J. D. Jackson, "Classical electrodynamics" (1975), John Wiley & Sons, Inc.
- H. Khalil, "New operational matrix of shifted Legendre polynomials and fractional differential equations with variable coefficients", Punjab Univ. J. Math. (Lahore), 47(1), pp.81~103 (2015)
- 김대산, "SOME IDENTITIES FOR BERNOULLI NUMBERS OF THE SECOND KIND ARISING FROM A NON-LINEAR DIFFERENTIAL EQUATION", 대한수학회보, 52(6), pp.2001~2010 (2015), 대한수학회
- D. S. Kim, "Some identities on Bernoulli and Euler poly-nomials arising from orthogonality of Legendre polynomials", J. Inequal. Appl, 2012(227), pp.8~ (2012)
- T. Kim, "Identities involving Laguerre polynomials derived from umbral calculus", Russ. J. Math. Phys, 21(1), pp.36~45 (2014)
- T. Kim, "Degenerate Euler zeta function", Russ. J. Math. Phys, 22(4), pp.469~472 (2015)
- T. H. Koornwinder, "Orthogonal polynomials, NIST handbook of mathematical functions", U.S. Dept. Commerce, 435~484 (2010)
- D. V. Kurdomonov, "An estimate for the rate of convergence of Fourier-Legendre series of functions of bounded variation", Izv. Vyssh. Uchebn. Zaved. Mat, (7), pp.34~45 (2006)
- J. Kwon, "A note on (h, q)-Boole polynomials", Adv. Difference Equ, 2015(198), pp.11~ (2015)
- P. Mokhtary, "The Muntz-Legendre Tau method for fractional differential equations", Appl. Math. Model, 40(2), pp.671~684 (2016)
- E. A. Refaat, "Legendre polynomials and functions" (2009), CreateSpace
- D. Rostamy, "Discontinuous Petrov-Galerkin and Bernstein-Legendre polynomials method for solving fractional damped heat- and wave-like equations", J. Comput. Theor. Transp, 44(1), pp.1~23 (2015)
- M. H. Stone, "Developments in Legendre polynomials", Ann. of Math. (2), 27(4), pp.315~329 (1926)
- D. G. Zill, "Advanced Engineering Mathematics" (2009), Jones&Bartlett Publishers
관련 논문AI추천
A New Class of Hermite-Konhauser Polynomials together with Differential EquationsMaged Gumaan Bin-Saad경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제2호SUMS OF FINITE PRODUCTS OF LEGENDRE AND LAGUERRE POLYNOMIALS BY CHEBYSHEV POLYNOMIALS권종겸, 김대산, 김태균, 장관우장전수학회 · Advanced Studies in Contemporary Mathematics2018 · 제28권 제4호Some Identities Involving Euler Polynomials Arising from a Non-linear Differential Equation김태균, 박진우, 임석훈, 정주희경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제4호A generalization of the Laguerre polynomialsAsad Ali대한수학회 · 대한수학회논문집2021 · 제36권 제2호DIFFERENTIAL EQUATIONS ARISING FROM STIRLING POLYNOMIALS AND APPLICATIONS권혁인, 김대산, 김태균, 서종진, 장이채장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제2호New connection formulae between ultraspherical polynomials and Chebyshev polynomials of third and fourth kindsE. H. Doha장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제4호
이 간행물의 다른 논문 (13건)
EXPLICIT EXPRESSIONS FOR CATALAN-DAEHEE NUMBERS김대산, 장관우, Dmitry V. Dolgy, 김태균pp. 1-10THE PRICING OF QUANTO OPTIONS UNDER THE DOUBLE SQUARE ROOT SHORT RATE MODEL이영록, 이재성pp. 11-18ON GRADED SEMI-PRIME RINGSRashid Abu-Dawwaspp. 19-22ON SOME CIRCULAR SUMMATION FORMULAS FOR THETA FUNCTIONSYUDHISTHIRA JAMUDULIA, S. N. FATHIMApp. 23-34SOME SEQUENCE SPACES OF INTERVAL NUMBERS DEFINED BY ORLICZ FUNCTIONAYTEN ESI, M. NECDET CATALBASpp. 35-42
